Buy Lab Tests Online

Ashtroboy82

New Member
Firstly I’m on testosterone injections because I lost my nuts to cancer and I find there’s a bunch of stuff we don’t discuss with our specialists and I’m going to cross the line today with you all. I’m talking male ejaculation fellas (and ladies in the group). So you’ve have been warned.

1) I’ve lost both lefty & righty & im pretty sure I precum more than I ever have before. (Google the term if you need to. I’m a gay guy so not sure if it’s a term straight guys know.) Also I’m fairly certain that started after losing lefty. Just curious if anyone else noticed the same.

Which leads me to what prompted this over-share post:
2) I wear Y fronts and I’ve noticed on the white ones in particular staining near the groin area and my usual cold wash isn’t getting it out. (I believe it may be precum or where it’s dripped after an orgasm) but I’ve never had it not wash away before. I wonder if it’s due to the increase of precum or medication.

I’m on Reandron injections for testosterone and I share the above over-share just to see if anyone is experiencing anything similar.

FYI: I lost lefty & righty and my sex drive has remained the same, still get hard and yeah big finish as normal. Just in case someone else is facing losing both and is nervous things will change. It’s not always the cases but I’ve been lucky.

Thanks for hearing me out.
 
Defy Medical TRT clinic doctor
Hey Astroboy82

Welcome, man. Sorry about your cancer. It sounds like you have not lost your potency... good for you!

By the way, the founder of this site is also gay. You will find guys here to be super friendly and educated (if not, they are banned).
Heck,I had to google what Y font meant! I thought it was some sort of sling LOL

You must be pre-cumming a lot during the night or day. I used to have that "problem" when I was as young as you seem to be. It would leave a "dry startchy" spot in my underwear.

If in doubt, I would get an urinalysis just to make sure you don't have some kind of prostatic infection or UTI. It's cheap here: Urinalysis

If you have no burning sensation when you pee, it's probably not an STI.
 
Sorry to hear about the cancer, but good on ya beating it and still wanting to and being able to get down!

Too funny, I too had to look that new term up "Y front" haha.

Welcome aboard. I take pygeum regularly which seems to really increase the amount of precum I produce but I don't know that I have noticed any staining but I typically wear patterned boxers so maybe I just haven't seen it happening. I do tend to produce a ridiculous amount of precum when turned on but I'm usually not wearing any clothes by that point :)
 
For the staining, you can try a fels-naptha bar. It's just concentrated laundry soap in bar-form. Rub it on the spots until it gets a nice lather, let it sit (but not dry) and then toss your undies into the machine. The bar will last forever if you dry it off and put it into a ziplock.

Or you know, you could have a lucrative side business on your hands without you even knowing it-- apparently undies of that caliber go for a pretty penny online. Just sayin' :)
 
Sorry to hear about your cancer, but nice to know that you are doing well. I've never had a lot of precum. The most I ever get is when I edge for awhile, then stop without the big finish. Then it sort of leaks out. As a gay man myself, I have always enjoyed giving oral to a guy to precums alot. It can be quite the turn on! Wish I had that problem!
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

cheap enclomiphene
BUY HCG CIALIS
nelson vergel coaching for men
Discounted Labs
TRT in UK Balance my hormones
Testosterone books nelson vergel
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
11
Guests online
8
Total visitors
19

Latest posts

bodybuilder test discounted labs
Top